# SDR SWAA2022030763427

- Difficulty date: April 1, 2019
- Submitted: March 8, 2022
- Operation: Air carrier
- Aircraft: N556WN
- Make and model: Boeing 737-7BD
- Aircraft serial: 33936
- Aircraft time: 26,376 hours, 15,468 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bracket
- Condition: Cracked
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO AFT BULKHEAD; HAS A CRACKED BRACKET AT STA.947 COMMON TO THE LOWER L/H CORNER OF PANEL 141UW. COMFIRMED BY HFEC INSPECTION. / REMOVED AND REPLACED BRACKET AT STA.947 COMMON TO THE LOWER L/H CORNER OF PANEL 141UW. PER SRM 51-10-02.
